On the periodic orbit bifurcating from a zero Hopf bifurcation in systems with two slow and one fast variables

Isaac A. García, Jaume Llibre, Susanna Maza

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

12 Cites (Scopus)

Resum

The Hopf bifurcation in slow-fast systems with two slow variables and one fast variable has been studied recently, mainly from a numerical point of view. Our goal is to provide an analytic proof of the existence of the zero Hopf bifurcation exhibited for such systems, and to characterize the stability or instability of the periodic orbit which borns in such zero Hopf bifurcation. Our proofs use the averaging theory. © 2014 Elsevier Inc. All rights reserved.
Idioma originalEnglish
Pàgines (de-a)84-90
RevistaApplied Mathematics and Computation
Volum232
DOIs
Estat de la publicacióPublicada - 1 d’abr. 2014

Fingerprint

Navegar pels temes de recerca de 'On the periodic orbit bifurcating from a zero Hopf bifurcation in systems with two slow and one fast variables'. Junts formen un fingerprint únic.

Com citar-ho